# SDR VNAA9902008

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Separator
- Part number: 5570D01
- Condition: Failed
- Location: Rt Engine
- Part time: 94,441 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI OUT FOR TAKEOFF, A DEICE PRESSURE WARNING INDICATION ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND DEFERRED THE RIGHT HAND DEICE PRESSURE SENSOR, IN ACCORDANCE WITH THE DORNIER MINIMUM EQUIPMENT LIST.  ON 16 FEB 99 CAK MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND WATER SEPARATOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-13-11.  OPERATIONAL CHECKS WERE COMPLETED, AND THE DEFERRAL WAS REMOVED FROM THE AIRCRAFT.
